Leg numbness after epidural steroid injection

Long periods of sitting with legs crossed usually result to decreased sensation on the legs.  The same is true for prolonged sitting on your foot and squatting.  These positions exert pressure on the nerves and arteries in the leg, thus, resulting to the leg going numb.  This numbness or tingling sensation in the leg or the inability to move the foot or leg will resolve itself several moments after the pressure is taken off the leg.  Stretching the leg and changing positions while sitting also help. You should keep in mind, though, that there are severe cases wherein forceful leg position, such as leg crossing for prolonged periods, resulted to long term and permanent damage of the peroneal nerve in the leg.

Tools & Services:

  • Bookmark this page
  • Symptom Search
  • Symptom Checker
  • Medical Dictionary
Medical Articles:
  • Disease & Treatments Search
  • Misdiagnosis Center
  • Full list of interesting articles
Forums & Message Boards
  • Ask or answer a question at the Boards :
    • I cannot get a diagnosis. Please help.
    • Tell us your medical story.
    • Share your misdiagnosis story.
    • What is the best treatment for my condition?
    • See all the Boards.
    Next: Types of Leg numbness homepage | back to top   Search Specialists by State and City

Leg numbness after epidural steroid injection

leg numbness after epidural steroid injection

Media:

leg numbness after epidural steroid injectionleg numbness after epidural steroid injectionleg numbness after epidural steroid injectionleg numbness after epidural steroid injectionleg numbness after epidural steroid injection

http://buy-steroids.org